# SDR HEEA0013713

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Plate Assy
- Part number: 214031614127
- Condition: Cracked
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PLATE ASSY HAS CRACKED RUBBER CAUSING M/R VIBRATION.
